Menopause Home > Estrasorb Overdose
An Estrasorb overdose may cause nausea, vomiting, or temporary vaginal bleeding but is unlikely to cause serious problems. The effects of an overdose will vary, depending on how the lotion was taken (whether it was consumed orally or applied to the skin) and how much was taken. Seek medical attention immediately if you overdose on Estrasorb. Overdose treatment, if necessary, will generally involve supportive care.
Estrasorb® (estradiol emulsion) is a prescription medication used to treat menopause symptoms. It comes as an emulsion (a lotion). Although Estrasorb overdose symptoms are usually not serious, they may vary depending on a number of factors, including the Estrasorb dosage and how it was taken (applied to the skin or taken by mouth).
Although an Estrasorb overdose is not likely to be serious, it is still important to seek immediate medical attention if you overdose on Estrasorb.
Fortunately, an Estrasorb overdose is unlikely to cause serious problems. Even in cases when young children overdosed on estrogens similar to Estrasorb, no serious problems occurred. Estrogens (such as estradiol, the estrogen in Estrasorb) can be irritating to the stomach, and an overdose is likely to cause nausea and vomiting (especially if the emulsion is taken by mouth, as may be possible with pets or even young children).
Temporary vaginal bleeding is also possible in females (even young girls) but is not usually a sign of anything serious.
It is not known how to best treat an Estrasorb overdose. Therefore, treatment (if it is even necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. In many cases, treatment may not be necessary (although medical attention is still needed to rule out any problems).
Even though an Estrasorb overdose is unlikely to cause serious problems, it is important that you seek medical attention immediately if you believe that you or someone else may have overdosed on Estrasorb.